# SDR AALA20100930TUL14

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW RINGPAN CRACKED TAB AT LOWER FORWARD CORNER STATION 1250.  REMOVED DAMAGED TAB AND INSTALLED DOUBLER PER AARD 53-20-00-25.
